# SDR WVER2016112300009

- Difficulty date: November 23, 2016
- Submitted: November 24, 2016
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 29,911 hours, 24,563 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 785-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PAX CABIN SIDE WALL SEAT TRACK IS CORRODED BEYOND REPAIRABLE LIMITS. BS 785.5 - 847+16. REMOVED AND REPLACED THE SEAT TRACK.
